Header

UZH-Logo

Maintenance Infos

Hahn-Banach extension of multilinear forms and summability


Jarchow, H; Palazuelos, C; Pérez-Garcìa, D; Villanueva, I (2007). Hahn-Banach extension of multilinear forms and summability. Journal of Mathematical Analysis and Applications, 336(2):1161-1177.

Abstract

The aim of this paper is to investigate close relations between the validity of Hahn–Banach extension theorems for multilinear forms on Banach spaces and summability properties of sequences from these spaces. A case of particular importance occurs when we consider Banach spaces which have the property that every bilinear form extends to any superspace.

Abstract

The aim of this paper is to investigate close relations between the validity of Hahn–Banach extension theorems for multilinear forms on Banach spaces and summability properties of sequences from these spaces. A case of particular importance occurs when we consider Banach spaces which have the property that every bilinear form extends to any superspace.

Statistics

Citations

25 citations in Web of Science®
25 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:15 Dec 2009 08:30
Last Modified:06 Dec 2017 20:43
Publisher:Elsevier
ISSN:0022-247X
Publisher DOI:https://doi.org/10.1016/j.jmaa.2007.03.057

Download

Full text not available from this repository.
View at publisher